The Annals of Mathematical Statistics

The Factorial Approach to the Weighing Problem

O. Kempthorne

Full-text: Open access

Abstract

The weighing problem is discussed from the point of view of factorial experimentation. The paper contains a brief description of the fractional replication of the $2^n$ factorial system. It is shown that optimum designs for the weighing problem may easily be obtained with this approach. This approach is valuable in indicating the structure of weighing problem designs, and the limited conditions under which such designs can give results of value.

Article information

Source
Ann. Math. Statist., Volume 19, Number 2 (1948), 238-245.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730248

Digital Object Identifier
doi:10.1214/aoms/1177730248

Mathematical Reviews number (MathSciNet)
MR25138

Zentralblatt MATH identifier
0032.04602

JSTOR
links.jstor.org

Citation

Kempthorne, O. The Factorial Approach to the Weighing Problem. Ann. Math. Statist. 19 (1948), no. 2, 238--245. doi:10.1214/aoms/1177730248. https://projecteuclid.org/euclid.aoms/1177730248


Export citation